# SDR SWAA2021060169269

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 CENTER SECTION / REPLACED SUPPORT ANGLE LOCATED BS 695 AND BL0 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 SRM B737-700 51-40-02 AND DRAWING #273A9111 SHEET 8 REV A MATERIAL USED EXTRUSION P/N BAC 1490-2883 PO 2020-195975
